# SDR DL757020086

- Difficulty date: January 23, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Gouged
- Location: Fs 1701, S-20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1701 / STRG. 20L / SKIN LAP JOINT :    GOUGE CUTOUT REPAIR                                         THE LOWER SKIN OF THE STRINGER 20L SKIN LAP JOINT WAS       GOUGED BY TOOLING AT FS 1701.  THE DAMAGED AREA OF SKIN     WAS TRIMMED OUT.  THE SKIN LAP WAS REPAIRED WITH AN         EXTERNAL ALUMINUM DOUBLER PER ER/A 382287-14, REV A.
